LA Weight Loss - New and worried




View Full Version : New and worried


MrsTaube
06-25-2007, 03:53 PM
I started LA weight loss 5 days ago. For some reason or another, I have been sick for 2 days. I'm very nauseated. I'm worried about what this could mean. Has anyone else experienced something like this? Is it the LA lites?

I'm on the Gold plan.
Thanks for your help.


Mama Nicole
06-25-2007, 04:04 PM
It could very well be the lites. Also, sometimes people are not real "regular" when they first start OP. If you have not "gone" recently, sometimes that can be a problem. I am not able to eat lites. If I were you, I would mention this to your counselor right away. When I told the counselor that my tummy was not happy, she told me to stop the lites immediately for two weeks to see if it was better. It was. I hope, for your sake, that it is not the lites, as they can be a wonderful tool. If it is the lites, do not fear. There are many of us who cannot tolerate the lites........and doing an all food plan is really not much different :) We are all here to help, so fire away with any other questions :)

Dan2112
06-25-2007, 04:16 PM
This could be a number of things.. The lites could be the culprite, if you're adverse to soy.

It could also be that your body is rebelling at suddenly having to eat healthy, epecially if your previous diet consisted of a lot of junk, like mine did..

Regularity is also part of it.. Once I started the plan, I got really backed up and had to boost my fiber intake through different foods and suppliments too.


Snowdogs
06-25-2007, 04:50 PM
Are you taking supplements from them? I was when I first started - I had to quit - the one made me very sick to my stomach no matter when I took them (with food, after food, before food etc).

I think it was the vitamin one- As soon as I stopped taking it I felt MUCH better :-)

lizababe
06-25-2007, 04:58 PM
I was extremely hyper and nauseous during the TO and the day after before I realized there is caffeine in the Vitamax. They gave me a reduced caffeine one and I've been fine since.

MrsTaube
06-25-2007, 05:25 PM
I'm not taking any vitamins currently

Mama Nicole
06-25-2007, 06:02 PM
I understand that you are worried, but believe me.........you paid a lot of $$$ for this program and the support that comes along with it. If you are having problems, I think you should go to your COD and tell them right away. They will work with you to make everything ok. When I quit using lites, they told me that if I was still going to have major sweet cravings that they would help me figure out a way to satisfy that urge. :)

MrsTaube
06-25-2007, 06:08 PM
thanks for all your help